# SDR DALA2024100909870

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 77,180 hours, 10,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Faulted
- Location: Slide Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 DOOR R1 RH AFT HEATED SLIDE FITTING (8DH) FAULTY. CORRECTIVE ACTION: R/R PER A330 AMM 30-46-11. OK FOR SERVICE. (0598168)
